# SDR ASOA04009

- Difficulty date: January 5, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Out Of Rig
- Location: Te Flaps
- Part time: 10,982 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  THE CREW RECEIVED A FLAPS FAIL MESSAGE WHEN SELECTING THE FLAPS TO ZERO DEGREES.   QRH PROCEDURES WERE COMPLIED WITH AN EMERGENCY WAS DECLARED.   THE AIRCRAFT RETURNED TO ICT AND LANDED SAFELY.   MAINTENANCE INSPECTED THE FLAPS AND RESET THE FLAPS ELECTRONIC CONTROL UNIT USING THE BREAKERS IAW ASA EO 600-27-0004A.  (M)
